Discussions By Condition: I cannot get a diagnosis.

What is wrong with me~~~?

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: Anonymous
  • January 15, 2007
  • 07:01 PM

I finished a antibiotic treatment,a very strong one because i had an allergy to the previous one.But now a can't sleep properly and i have nightmares and vivid dreams all the time.Before this i rarely had any dreams at all.And on top of it all my vision started to change.I'm agitated by flashy lights and i'm seeing more tinted,colored.My crane hurts,my head generaly hurts 5 hours a day or more.What should i do(thinking about getting hospitalized)?
P.S. if i fall asleep i wake up multiple times during a night with different dreams
or nightmares but i don't feel depressed just nervous because i don't know what's happening to me!

Reply Flag this Discussion

5 Replies:

  • I failed to mention previously that my forehead feel's constricted and my eyelids and the area around my eyes is starting to puffen up and change colour,and my general comlexion is more pale.
    Anonymous 42789 Replies
    • January 15, 2007
    • 07:24 PM
    • 0
    Flag this Response
  • Aswell sometimes i have heart palpitations and after waking up from a vivid dream as i mentioned my heart pounds like crazy. I had no medical problems before at all.
    Anonymous 42789 Replies
    • January 15, 2007
    • 07:58 PM
    • 0
    Flag this Response
  • Hi Prime suspect, I highly suggest that you get into see a doctor soon! Antibiotics have alot of side effects...some very, very serious ones! First, can you tell me the name of the antibiotic you use? How long have you been on it? Antibiotics can: Cause you to have vivid dreamsCause insomnia**Most important..they can cause HEMOLYTIC ANEMIA..that is they can destroy your blood: redblood cells, white blood cells, or parts of your blood or all 3 of these. If you are becoming anemic..time is important!..get blood tests to find out before damaging effects happen! If you are having headaches that last longer and longer, until they are there 24/7, dizziness, jaundice, rapid heartbeat, fatigue, numbness and tingling of the arms and legs, extreme mood changes. If these are happening...THEY ARE SIGNS OF ANEMIA! GOOD LUCK...TAKE CARE...SKEETER. :eek:
    skeeter 42 Replies
    • January 15, 2007
    • 08:49 PM
    • 0
    Flag this Response
  • The antibiotic that i used is called Avelox and my doctor prescribed it to me after i had an allergic reaction to another antibiotic that i took(i forgot the name of that one).But what should i do?Should i go to emergency because i have not sleept for a while now and i feel like a zombie,i went to my doctor and he gave me sleeping pills but they don't seem to work on me.I only sleep 4-5 hours a day and that's all aded up together(i wake up multiple times during a night).
    Anonymous 42789 Replies
    • January 15, 2007
    • 09:15 PM
    • 0
    Flag this Response
  • Hi Prime Suspect, If I was you...I would call and make an appointment to see your doctor. Tell him/her that you are having all kinds of problems with this antibiotic. When you see your doctor..tell him/her what all the problems that you are having. Insist that something is wrong..and ask to have a CBC blood test. That is a complete blood count..that will tell if something is happening to your blood. If this doctor refuses to do anything..then find yourself another doctor! A good doctor will be willing to run a simple CBC blood test. Unless your symptoms get much worse..you have time to get this blood test..and if need be..to get another doctor. Just stay on top of your situation...and insist on getting answers to your medical problems. The antibiotic that you are using is in the family called: fluoroquinolone antibiotic family..it too can cause: hallucinations or seizures, jaundice, abnormal heartbeat, liver toxicity, etc. These are side effects..not all people have these..it just depends on the person. GOOD LUCK...TAKE CARE..SKEETER. :(
    skeeter 42 Replies
    • January 15, 2007
    • 09:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.